MAUDE Adverse Event Report: ROCHE DIAGNOSTICS DIGOXIN; ENZYME IMMUNOASSAY, DIGOXIN

ROCHE DIAGNOSTICS DIGOXIN; ENZYME IMMUNOASSAY, DIGOXIN
Model Number DIG
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The calibration and the quality control recovery are within the acceptable range, showing no indication of a reagent or instrument performance issue.The cause of the event could not be determined.The issue is consistent with sample interference.For further investigation, the sample was requested but not returned.The customer stated that there is no sample material left for additional investigation.
 
Event or Problem Description
The initial reporter complained of discrepant results for one patient sample tested for digoxin (dig) on a cobas pro c 503 analytical unit.The initial result of the first sample tested on the c503 module was < 0.3¿g/l.This result was reported outside of the laboratory where it was questioned by the doctor as it was not plausible.The sample was repeated on a cobas c6000 system with a result of < 0.3¿g/l.The initial result for the second sample (new blood drawn on 28-oct-2022) tested on the c503 module was < 0.3¿g/l.The sample was repeated on a cobas c6000 system with a result of < 0.3¿g/l.The patient was sent to another laboratory where a new sample was obtained and the result from a cobas 8000 system was 0.76 ug/l.A third sample was obtained on 03-nov-2022.A serum sample and a lithium heparin sample were obtained at the same time.The serum sample was tested on the c503 module with a result of 0.3 ug/l.The lithium heparin sample was sent to the other laboratory and the result from a cobas 8000 system was 1.0 ug/l.The high results from the other laboratory (1.0 g/l and 0.76 g/l) were considered to be correct.The c503 module serial number was (b)(4).The serial numbers for the cobas 8000 and the cobas 6000 systems were requested but not provided.

Brand Name
DIGOXIN
Common Device Name
ENZYME IMMUNOASSAY, DIGOXIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15910805
Report Number1823260-2022-03847
Device Sequence Number2519663
Product Code KXT
UDI-Device Identifier07613336121214
UDI-Public07613336121214
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K961824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIG
Device Catalogue Number08057613190
Device Lot Number618797
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2022
Initial Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age24 MO
Patient SexFemale